Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hermitian forms and higher algebraic $K$-theory

Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1303-1305
MSC (1970): Primary 10C05, 18F25; Secondary 55B20
MathSciNet review: 0506031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Br] G. E. Bredon, Equivariant cohomology theories, Lecture Notes in Math, no 34 Springer-Verlag, Berlin and New York, 1967. MR 214062
  • [Ge] S. M. Gersten, On the spectrum of algebraic K-theory, Bull. Amer. Math. Soc. 78 (1972), 216-220. MR 299657
  • [Gi1] C. H. Giffen, Hasse-Witt invariants for (α, u)-reflexive forms and automorphisms. I, J. Algebra 44 (1977), 434-456. MR 424684
  • [Gi2] C. H. Giffen, Unitary and equivariant generalised algebraic K-cohomology theory, Proceedings Conf. on homotopy theory, Northwestern University, Evanston, Ill., 1977 (to appear).
  • [Va] R. N. Vance, Homotopy equivariant group actions and Atiyah-real algebraic K-theory, Ph.D. Thesis, University of Virginia, 1974.
  • [Wa] C. T. C. Wall, On the axiomatic foundations of the theory of Hermitian forms, Proc. Cambridge Philos. Soc. 67 (1970), 243-250. MR 251054

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C05, 18F25, 55B20

Retrieve articles in all journals with MSC (1970): 10C05, 18F25, 55B20

Additional Information


American Mathematical Society